# SDR SWIA2023050400001

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 37,422 hours, 36,737 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Unknown
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALT CAUTION, THEN CABIN ALT WARNING. RAN QRH PRESSURE DIFFERENTIAL WOULD NOT GO ABOVE 1.5. SWAPPED BLEEDS TO APU ON DESCENT DID NOT CHANGE. PASSENGER MASKS DROPPED. (FLT 5286 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 26564546 WITH THE FOLLOWING CORRECTIVE ACTION: "REFERENCE CAMP ITEMS FOR CORRECTIVE ACTIONS.CP 26564543 - FOR ECS HEALTH CHECK(SPEEDLINE) COMPLIANCE.CP 26568056 - FOR INSPECTION MCD ICE BREAKER CABLE CABLE FOR CONDITIONCP 26568568 - FOR VISUAL INSPECTION OF THE SERVICE DOOR SEAL FOR CONDITION.CP 26572761 - FOR  RESISTANCE CHECK OF LH AND RH THROTTLE SWITCH >26 DEGREE CONNECTORS 1P2KE AND 2P2KE. REF SSM 21-31-00. CP 26572766 - FOR  INSPECTION OF THE OUT FLOW VALVES FOR OBSTRUCTIONSCP 26572774 - FOR INSPECTION OF THE CARGO DOOR SEAL FOR CONDITION AND SECURITY CP 26572779 - FOR INSPECTION OF THE RIGHT HAND OVERTHE WING EXIT SEAL FOR CONDITION AND SECURITY CP 26572781 - FOR INSPECTION OF THE LEFT HAND OVER THE WING EXIT DOOR SEAL FOR CONDITION AND SECURITY CP 26572788 - FOR INSPECTION OF THE FLIGHT DECK ESCAPE HATCH SEAL FOR CONDITION AND SECURITY CP 26572791 - FOR INSPECTION OF THEAVIONICS BAY  DOOR SEAL FOR CONDITION AND SECURITY ML 26564547 -R/R OF OXYGE
